# SDR 2002F00300

- Difficulty date: August 24, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N852HW
- Make and model: Snias AS350B2
- Aircraft serial: 2630
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4606
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 150 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE TRANSMITTER INOPERATIVE.  FAULTY INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
